# SDR AALA201804119001

- Difficulty date: April 9, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 5,388 hours, 2,143 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL HAS A CRACK OF 4.5 INCHES IN LENGTH BETWEEN FRAMES 28 AND 31.  DAMAGE CLEANED AND FILLED. APPLIED DOUBLER REPAIR IAW 53-02-00-3, AND AMM 20-50.  OK FOR SERVICE.
